# SDR ASAA2016070817307

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 14,603 hours, 4,713 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Part number: CA24401
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND IN EE BAY, FIRE & OVERHEAT DETECTION BOX HAS NR 1 ENGINE B LOOP FAULT SHOWING FAN UPPER.  ACFT GROUNDED.  R & R NR 1 CORE FIRE DETECTION HARNESS MW0326 FOR LOOP B.  OPS CHECK GOOD, REF AMM 26-11-02.
